# SDR ABXA020159

- Difficulty date: June 25, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- Aircraft time: 56,792 hours, 58,719 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: SB09530166285
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD SIDE SKIN SPLICED AT Z 14.00.  SPLICE NOT IAW DOUGLAS AFT PRESSURE BULKHEAD RE-WORK.  SPLICED NEW SECTION (LOWER) OF RIGHT AFT PRESSURE BULKHEAD WEB IAW REA D953-44534-MR AND DOUGLAS DWG J060088.
